# SDR 2025FA0000296

- Difficulty date: April 23, 2025
- Submitted: April 23, 2025
- Operation: General aviation
- Aircraft: N772FG
- Make and model: Cessna 172S
- Aircraft serial: 172S13277
- Aircraft time: 264 hours
- Engine: Lyc IO360L2A
- Engine time: 264 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 17B23936
- Condition: Stuck
- Location: Nr 4 Cylinder
- Part time: 264 hours
- Component: Cylinder, Lyc
- Component part number: 05K21104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTREME VIBRATION OF AIRCRAFT ENGINE AFTER START UP.  TROUBLESHOT AND FOUND #4 CYLINDER EXHAUST VALVE STUCK OPEN
